MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/11/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) internal report #(b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause: mlc-58 user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.(b)(4).
 
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with test results from results obtained of 177 mg/dl.The customer's expected fasting blood glucose test result range is 85 - 115 mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.The customer had stated he was late for a meeting and declined to perform a back to back blood test during the call on (b)(6) 2017.The product is stored according to specification.The test strip lot manufacturer's expiration date is (b)(6) 2018 and open vial date is (b)(6) 2017.The meter memory was reviewed for previous test result history: 1:119mg/dl (b)(6) 2017 07:03 am fasting:yes.2:125mg/dl (b)(6) 2017 08:57 am fasting:yes.3:131mg/dl (b)(6) 2017 08:55 am fasting:yes.4:146mg/dl (b)(6) 2017 08:14 am fasting:yes.5:177mg/dl (b)(6) 2017 11:46 am fasting:yes.Memory concerns:177mg/dl fasting.

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6605441
Report Number1000113657-2017-00940
Device Sequence Number789219
Product Code NBW
UDI-Device Identifier00041220001286
UDI-Public(01)00041220001286
Combination Product (Y/N)N
Initial Reporter StateTX
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 06/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMU2382
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/23/2017
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2017
Initial Report FDA Received Date06/01/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1